Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 32, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 16, 2011, 1:21 PM MDT for Albany County, Wyoming. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2011, 1:21 PM MDT (19:21 UTC)
- Expired
- Jun 16, 2011, 2:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Albany County, WY
The radar
The Cheyenne radar (KCYS), 72 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 1:25 PM MDT | HAIL 0.5 | 10 N Laramie, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.4 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2399 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -110 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
944 WUUS55 KCYS 161921 SVRCYS WYC001-162000- /O.NEW.KCYS.SV.W.0032.110616T1921Z-110616T2000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 121 PM MDT THU JUN 16 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING... * UNTIL 200 PM MDT * AT 116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF LARAMIE... AND MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... BALDY PEAK. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 303 AND 310. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4177 10531 4147 10529 4130 10569 4144 10584 TIME...MOT...LOC 1921Z 230DEG 32KT 4145 10566 WIND...HAIL 60MPH <.75IN $$ RE
2 follow-up statements
405 WWUS55 KCYS 161944 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 144 PM MDT THU JUN 16 2011 WYC001-162000- /O.CON.KCYS.SV.W.0032.000000T0000Z-110616T2000Z/ ALBANY WY- 144 PM MDT THU JUN 16 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ALBANY COUNTY UNTIL 200 PM MDT... AT 142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF BALDY PEAK...OR 14 MILES NORTHEAST OF LARAMIE...MOVING NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EASTERN ALBANY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4177 10531 4147 10529 4130 10569 4144 10584 TIME...MOT...LOC 1945Z 227DEG 32KT 4149 10538 WIND...HAIL 60MPH <.75IN $$ RE
342 WWUS55 KCYS 162000 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 200 PM MDT THU JUN 16 2011 WYC001-162010- /O.EXP.KCYS.SV.W.0032.000000T0000Z-110616T2000Z/ ALBANY WY- 200 PM MDT THU JUN 16 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ALBANY COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4177 10531 4147 10529 4130 10569 4144 10584 TIME...MOT...LOC 1944Z 227DEG 32KT 4148 10539 $$ RE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 11:56 AM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 16, 11:56 AM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1156 AM MDT THU JUN 16 2011 .AVIATION...18Z TAF ISSUANCE SCATTERED SHOWERS AND ISOLATED TSTORMS DEVELOPING ALONG AND WEST OF THE LARAMIE RANGE LATE THIS MORNING WILL INCREASE IN COVERAGE AND INTENSITY THIS AFTERNOON AS THEY MOVE NORTHEAST. SOME OF THE STORMS WILL BECOME STRONG TO SEVERE WITH HAIL AND STRONG/GUSTY WINDS FROM MID AFTERNOON THROUGH EARLY EVENING. THERE WILL BE BRIEF PERIODS OF LOW END MVFR CIGS/VSBYS ASSOCIATED WITH THE TSTORMS. SHOWERS WILL LINGER THROUGH LATE THIS EVENING BEFORE ENDING. STILL CONCERNED ABOUT LOW CLOUDS AND PATCHY FOG FOR PORTIONS OF THE NEBRASKA PANHANDLE DUE TO MOIST NORTHEAST TO EAST LOW LEVEL FLOW. WENT WITH LOW END MVFR CIGS/VSBYS AT KBFF...KSNY AND KAIA BETWEEN 06Z AND 12Z. WESTERLY WINDS WILL BECOME GUSTY ON FRIDAY...WITH GUSTS OF 25 TO 35 KT FORECAST. && .PREV DISCUSSION... /ISSUED 404 AM MDT THU JUN 16 2011/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT... SHOWERS AND A FEW THUNDERSTORMS CONTINUE EARLY THIS MORNING OVER THE SOUTHERN PART OF THE CWA...ESPECIALLY IN THE WYOMING PORTION. THE ACTIVITY WAS CAUSED IN PART BY A 300 MB JET SEGMENT CURRENTLY OVER THE CENTRAL PART OF WYOMING. THE ACTIVITY WILL PERSIST IN THAT AREA THROUGH THE MORNING...WITH PERHAPS A MINIMUM BETWEEN 11Z AND 16Z. THE UPPER LOW WHICH BE INFLUENCING THE WEATHER ACROSS THE CWA THROUGH 12Z SATURDAY WAS CURRENTLY OVER SOUTHERN ALBERTA AND SASKATCHEWAN. THE FEATURE WILL ROTATE AROUND THAT AREA THROUGH FRIDAY NIGHT AS THE PATTERN BECOMES BLOCKED OVER MUCH OF THE NATION. SOUTHWEST WIND FLOW ALOFT WILL BE OVER THE REGION DURING THAT TIME WITH SEVERAL SHORTWAVE TROUGHS EMBEDDED. THE MOST NOTABLE OF THE SHORTWAVE TROUGHS WILL MOVE ACROSS THE CWA TONIGHT AND FRIDAY MORNING. A COLD FRONT OVER THE CENTRAL PART OF WYOMING EARLY THIS MORNING WILL MOVE EAST AND ACROSS THE CWA BETWEEN 12Z AND 15Z. BOUNDARY LAYER WINDS BEHIND THE FRONT WILL TURN TO THE NORTH AND THEN EAST IN THE AFTERNOON OVER THE EAST PART OF THE CWA. LOW LEVEL MOISTURE ALSO INCREASES DURING THE DAY IN THE SURFACE UPSLOPE WIND FLOW. THUNDERSTORMS WILL BE LIKELY OVER THE CWA BY MID AFTERNOON...WITH SHOWERS AND STORMS CONTINUING AND LIFTING NORTHEAST TONIGHT. THE ATMOSPHERE OVER THE EAST PART OF THE CWA BECOMES UNSTABLE IN THE AFTERNOON AND CAPE VALUES INCREASE TO BETWEEN 1000 AND 2000 J/KG. SHEAR IS ALSO FAVORABLE...WITH THE 0-1KM EHI VALUES OF AROUND 1 INDICATING THE POSSIBILITY OF SOME TORNADIC STORMS FROM EASTERN LARAMIE COUNTY AND ACROSS THE SOUTHERN PANHANDLE. WILL CONTINUE THE MENTION OF SEVERE STORMS THIS AFTERNOON AND EARLY TONIGHT OVER THE EAST PART OF THE CWA WITH LARGE HAIL...STRONG WIND GUSTS AND HEAVY RAIN LIKELY WITH THE STRONGER STORMS. BEHIND THE ACTIVITY TONIGHT...LOW LEVEL MOISTURE WILL CONTINUE AND LOW CLOUDS AND FOG SHOULD FORM EAST OF THE LARAMIE RANGE AND PERSIST THROUGH MID MORNING FRIDAY. THE ATMOSPHERE DRIES AFTER THE PASSAGE OF THE SHORTWAVE TROUGH TONIGHT AND FRIDAY MORNING. IT NOW LOOKS LIKE FRIDAY WILL BE WINDY AND SLIGHTLY COOLER WITH A MINIMUM OF THUNDERSTORMS. MODELS ALL INCREASE MOISTURE FROM SOUTH TO NORTH OVER THE CWA FRIDAY NIGHT AND DEVELOP SOME QPF. FOR NOW WILL INCREASE CLOUD COVER AND POPS SOME FOR FRIDAY NIGHT. LONG TERM...SATURDAY THROUGH WEDNESDAY. 16/00Z GFS AND ECMWF SIMILAR AT 500 MB THROUGH SUNDAY...THEN DIFFER ON MONDAY AS GFS IS MORE PROGRESSIVE WITH THE SHORTWAVE TROUGH ACROSS THE CENTRAL PLAINS STATES WHILE ECMWF HANGS BACK THE TROUGH ACROSS THE ROCKIES. SIMILAR PATTERN TUESDAY AND WEDNESDAY...THOUGH GFS IS MORE AMPLIFIED THAN THE ECMWF WITH THE RIDGE ACROSS THE ROCKIES. SATURDAY...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AND EVENING AS A SHORTWAVE TROUGH MIGRATES ACROSS WYOMING WITH ADEQUATE LOW AND MID LEVEL MOISTURE. SUNDAY...SLIGHT INCREASE IN AFTERNOON AND EVENING THUNDERSTORM COVERAGE WITH INCREASE IN LOW AND MID LEVEL MOISTURE AND SHARPER TROUGH ALOFT APPROACHING. MONDAY...LESS AFTERNOON AND EVENING THUNDERSTORM COVERAGE IN THE WAKE OF THE SHORTWAVE TROUGH ALOFT PASSAGE...AND WITH DRYING OUT OF THE LOW AND MID LEVELS. TUESDAY...NORTHWEST FLOW ALOFT PREVAILS. STILL ENOUGH LOW AND MID LEVEL MOISTURE FOR ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. WEDNESDAY...HEIGHTS ALOFT RISE UNDER NORTHWEST FLOW ALOFT...WHICH WILL AID IN DECREASING COVERAGE OF AFTERNOON AND EVENING THUNDERSTORMS. AVIATION...12Z TAF ISSUANCE... A SCATTERED COVERAGE OF SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE OVER THE SOUTH PART OF THE CWA THIS MORNING. SHOWERS AND STORMS WILL BE MORE WIDESPREAD OVER THE CWA THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS WILL BE STRONG AND PRODUCE SEVERE WEATHER FROM MID AFTERNOON THROUGH LATE THIS EVENING TO THE EAST OF THE LARAMIE RANGE. MVFR CEILINGS AND VISIBILITIES IN RAIN WILL BE ASSOCIATED WITH THE STRONGER STORMS. IFR CEILINGS AND VISIBILITIES IN FOG WILL DEVELOP EAST OF THE LARAMIE RANGE AFTER 06Z AND CONTINUE THROUGH 16Z. VFR CONDITIONS AND WESTERLY WIND GUSTS AS HIGH AS 40 KNOTS ARE EXPECTED AFTER 16Z FRIDAY. FIRE WEATHER... A STORM SYSTEM WILL BE CENTERED OVER SOUTH CENTRAL CANADA THROUGH THE WEEKEND. AN ASSOCIATED SURFACE COLD FRONT WILL MOVE ACROSS THE THE CWA THIS MORNING. SHOWERS AND THUNDERSTORMS WILL RESULT THROUGH MUCH OF TONIGHT. AFTER A DRIER AND WINDY DAY FRIDAY... MORE SHOWERS AND STORMS ARE EXPECTED OVER THE CWA FOR SATURDAY AND THROUGH EARLY NEXT WEEK. TEMPERATURES WILL ALSO BE AT OR JUST BELOW NORMAL TEMPERATURES THROUGH THE MID PART OF NEXT WEEK. HYDROLOGY...FLOOD WARNINGS REMAIN IN EFFECT THROUGH THIS WEEKEND FOR THE UPPER NORTH PLATTE RIVER DUE TO SNOW MELT FROM THE SIERRA MADRE AND SNOWY RANGES. WARM TEMPERATURES TODAY WILL KEEP THE SNOW MELT CONTINUING AT A STEADY RATE OF BETWEEN 1.0 AND 1.5 INCHES OF SNOW WATER EQUIVALENT OVER THE MOUNTAINS. SHOWERS AND THUNDERSTORMS WILL BE LIKELY OVER THE ENTIRE REGION THIS AFTERNOON AND TONIGHT. THE HEAVIER RAINFALL WILL BE EAST OF THE LARAMIE RANGE WITH UP TO 2 INCHES OF RAIN IN SOME LOCATIONS. UP TO ONE HALF INCH OF RAIN IS POSSIBLE IN SOME AREAS WEST OF THE LARAMIE RANGE. THE ADDITIONAL RAINFALL WILL LIKELY CAUSE SOME RISES ON THE LOWER NORTH PLATTE RIVER AND CAUSE BANKFULL STAGES OVER THE OTHER RIVERS AND STREAMS IN THE EASTERN CWA. SHOWERS AND LATE DAY THUNDERSTORMS WILL BE OVER THE REGION SATURDAY AND THROUGH EARLY NEXT WEEK. THE RATE OF SNOW MELT WILL DECREASE SOME THIS WEEKEND AND EARLY NEXT WEEK AS MOUNTAIN TEMPERATURES WILL BE COOLER...HOWEVER THE HIGH WATER LEVELS WILL CONTINUE. FLOOD WARNINGS REMAIN IN EFFECT FOR THE NORTH PLATTE RIVER AT HENRY AND MITCHELL. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER/HYDROLOGY...WEILAND LONG TERM/AVIATION...RUBIN AVIATION UPDATE...JAMSKI
Hazardous weather outlook, Jun 16, 10:22 AM MDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1022 AM MDT THU JUN 16 2011 NEZ002-003-019>021-054-055-095-096-WYZ102-107-108-118-119-171130- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1022 AM MDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE LARAMIE RANGE EARLY IN THE AFTERNOON. THE STORMS WILL THEN SPREAD NORTHEAST AND CONTINUE THROUGH EARLY TONIGHT. SOME OF THE STORMS MAY BECOME STRONG OR SEVERE. LARGE HAIL AND STRONG WIND GUSTS WILL BE THE MAIN THREATS ALONG WITH LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS SATURDAY THROUGH MONDAY. MINOR FLOODING WILL CONTINUE ON THE NORTH PLATTE RIVER IN GOSHEN AND SCOTTS BLUFF COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...MAINLY OVER THE NEBRASKA PANHANDLE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ101-103>106-109>117-171130- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 1022 AM MDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER SOUTH CENTRAL WYOMING. SOME OF THE STORMS MAY BECOME STRONG AND PRODUCE SMALL HAIL...GUSTY WINDS AND MODERATE RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS SATURDAY THROUGH MONDAY. MINOR FLOODING WILL CONTINUE ON THE RIVERS FLOWING OUT OF THE SNOWY AND SIERRA MADRE RANGES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 16, 11:46 AM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1146 AM MDT THU JUN 16 2011 WYZ110-112>114-161915- NORTH SNOWY RANGE FOOTHILLS-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...SARATOGA... ENCAMPMENT...RIVERSIDE...CENTENNIAL...ALBANY...WOODS LANDING 1146 AM MDT THU JUN 16 2011 ...SHOWERS AND A FEW THUNDERSTORMS DEVELOPING OVER PARTS OF CARBON COUNTY... RADAR INDICATED THAT SHOWERS AND ISOLATED THUNDERSTORMS ARE DEVELOPING AND MOVING NORTHEAST OVER PARTS OF EASTERN CARBON COUNTY. AT 1145 A.M. THE STRONGEST STORM WAS LOCATED NEAR ENCAMPMENT...AND WAS MOVING NORTHEAST AT 45 MPH. BRIEF HEAVY RAIN...LIGHTNING AND SMALL HAIL ARE POSSIBLE WITH ANY STORMS THROUGH 1 PM.
Special weather statement, Jun 16, 12:31 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1231 PM MDT THU JUN 16 2011 WYZ110-114-115-161945- NORTH SNOWY RANGE FOOTHILLS-SNOWY RANGE-LARAMIE VALLEY- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...CENTENNIAL... ALBANY...WOODS LANDING...LARAMIE 1231 PM MDT THU JUN 16 2011 ...LINE OF SHOWERS AND THUNDERSTORMS MOVING INTO ALBANY COUNTY... AT 1225 PM RADAR INDICATED A LINE OF SHOWERS AND THUNDERSTORMS MOVING INTO WESTERN ALBANY COUNTY. THE STRONGEST STORM IN THIS LINE WAS ABOUT 12 MILES SOUTHWEST OF CENTENNIAL. THE STORMS ARE MOVING NORTHEAST AT ABOUT 35 MPH. BRIEF HEAVY RAIN...LIGHTNING AND SMALL HAIL ARE LIKELY WITH THE STRONGEST STORMS AS THEY PROGRESS ACROSS ALBANY COUNTY THROUGH 130 PM.
Special weather statement, Jun 16, 12:42 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1242 PM MDT THU JUN 16 2011 WYZ110-114-115-161945- NORTH SNOWY RANGE FOOTHILLS-SNOWY RANGE-LARAMIE VALLEY- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...CENTENNIAL... ALBANY...WOODS LANDING...LARAMIE 1242 PM MDT THU JUN 16 2011 ...LINE OF SHOWERS AND THUNDERSTORMS MOVING INTO ALBANY COUNTY... AT 1240 PM RADAR INDICATED A LINE OF SHOWERS AND THUNDERSTORMS MOVING INTO WESTERN ALBANY COUNTY. THE STRONGEST STORM IN THIS LINE WAS NEAR CENTENNIAL. THE STORMS ARE MOVING NORTHEAST AT ABOUT 35 MPH. BRIEF HEAVY RAIN AND WIND GUSTS AROUND 45 MPH ALONG WITH LIGHTNING AND SMALL HAIL ARE LIKELY WITH THE STRONGEST STORMS AS THEY PROGRESS ACROSS ALBANY COUNTY THROUGH 130 PM.
Special weather statement, Jun 16, 1:03 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 103 PM MDT THU JUN 16 2011 WYZ103-105-106-115-161945- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY WY-NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY- 103 PM MDT THU JUN 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FAR WESTERN PLATTE AND NORTHERN ALBANY COUNTIES UNTIL 145 PM MDT... AT 1259 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WHEATLAND RESERVOIR #3...OR 40 MILES NORTH OF LARAMIE...MOVING NORTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EASTERN ALBANY AND WESTERN PLATTE COUNTIES. RE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:24 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 36 min |
| Jun 16, 1:50 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 40 min |
| Jun 16, 1:59 PM MDT | Severe Thunderstorm Warning | CYS | Laramie, Platte | 46 min |
| Jun 16, 2:28 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 23 min |
| Jun 16, 2:36 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 24 min |
| Jun 16, 2:51 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie | 54 min |
| Jun 16, 2:55 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 43 min |
| Jun 16, 3:23 PM MDT | Flash Flood Warning | CYS | Goshen, Laramie | 12 hr |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.